Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Menopause

Side effects of Estradiol

02/05/2007

Question:

I`ve been taking estrodial for awhile and I have also taken estratest and others and it seems that they cause me to have really bad smelly gas. It is a very bad problem and I wonder if anybody else has had their estrogen do this? Is there an alternative? Could estrogen cause colon probelms?

Answer:

Some women feel they have more bloating (due to gas) when they use hormone therapy.  Gas tends to be a problem the older people become.  The odor of gas relates more to the food people have eaten.

For more information:

Go to the Menopause health topic, where you can:

Response by:

Margery   Gass, MD Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati